# SDR IPXA2022051181992

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 30,141 hours, 20,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Plate
- Part number: 146N5238
- Part serial: NA
- Condition: Corroded
- Location: Aft Deck Plate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG4SURFACE CORROSION FOUND AT AFT DECK PLATE STA 1692, LBL 20.5REMOVED CORROSION AND CHECK LIMITS PER SRM 53-60-51-1A. IN LIMITS AFTER REWORK. NDT PERFORMED HFEC SURFACE INSPECTION AND ROTO INSPECTION ON AFFECTED AREA. NO REJECTABLE INDICATIONS NOTED.
